# SDR 06FDEA0511

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 60,443 hours, 27,114 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

N00765 EXTERIOR FUSELAGE SKIN STA 725-730 BETWEEN L44R-L45R HAS NON-SRM   REPAIRS.  REMOVED EXSISTING REPAIRS FS 725-760 L44R-L45R, FABR. EXTERNAL DOUBLERS AND FINGER   DOUBLERS AND INSTALLED IAW DC10 SRM 53-20-00 FIG. 6 SHT 3 AND SHT 5 VOL I AND DC10SRM 51-33-01 FIG   1 VOL II.  MAJOR REAPIR.
